# SDR UIEA2017112702307

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 95,330 hours, 18,359 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE DAMAGE ON THE LT WING LEADING EDGE LOWER SKIN NEAR ILES 500.  REPAIRED THE AREA IAW EI T2017A57M-2423,  REV 3.   CHECKED NORMAL.
